# SDR IPXA09556791

- Difficulty date: June 30, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 21,686 hours, 12,076 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 173N210331
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RUDDER T/E HAS LIGHTNING STRIKES AT 127 INCHES FROM TIP.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 55-40-01 FIG 101.  REMOVED F FASTENERS TO OBTAIN ACCESS IAW SRM 51-40-02.  ACCOMPLISHED COMPOSITE REPAIR TO THE DAMAGED PANEL IAW SRM 55-40-01 FIG 201, TABLE I (350 F CURE) AND SRM 51-70-04, PARA 5H & FIG 10.  INSTALLED FASTENER TO REASSEMBLE THE SKIN PANELS IAW SRM 51-40-02.
